Subleading critical exponents from the renormalization group

Litim, Daniel F and Vergara, Lautaro (2004) Subleading critical exponents from the renormalization group. Physics Letters B, 581 (3-4). pp. 263-269. ISSN 0370-2693

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Physics and Astronomy
Depositing User: Daniel Litim
Date Deposited: 06 Feb 2012 21:13
Last Modified: 03 Apr 2012 13:52
URI: http://sro.sussex.ac.uk/id/eprint/30340
📧 Request an update